# SDR 97ZZZX3530

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 503890571
- Condition: Failed
- Location: Lt Engine
- Component: Electromech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TACHOMETER GENERATOR INOPERATIVE.
